# SDR DALA2022050503145

- Difficulty date: May 4, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 52,958 hours, 26,903 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3149 - ROW DEF OXYGEN MASKS DROPPED AFTER TAKEOFF. CORRECTIVE ACTION: REINSTALLED 02 MASKS IN PSU PER A319 AMM 35-21. (8850384)
